# SDR YENA2023101001213

- Difficulty date: October 9, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N534JB
- Make and model: Airbus A320-232
- Aircraft serial: 01705
- Aircraft time: 81,041 hours, 29,487 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CPCP CORROSION ON TIP ELEVATOR O/B RIB EXTERNAL SURFACE ON RH HORIZONTAL STAB; REF; ARM W/O 2023-276/1 N/R 2023-482725 REMOVED AND REPLACED TIP ELEVATOR OUTBOARD RIB 10 LOCATED IN EXTERNAL SURFACE ON RH HORIZONTAL STABILIZER IAW A320 SRM 51-72-11 AND A320 SRM 55-21-12-300-002.(CONSIDERED AS A MAJOR REPAIR)
